Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 25 of 39 found articles
 
 
  Periodic traveling waves in SIRS endemic models
 
 
Title: Periodic traveling waves in SIRS endemic models
Author: Li, Tong
Li, Yi
Hethcote, Herbert W.
Appeared in: Mathematical and computer modelling
Paging: Volume 49 (2009) nr. 1-2 pages 9 p.
Year: 2009
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 25 of 39 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands